Top answers from doctors based on your search:
Disclaimer

why do I have a red face

A 22-year-old female asked:
Dr. Michael Fisher
31 years experience Dermatology
Rosacea: Rosacea is a chronic and potentially life-disruptive disorder primarily of the facial skin, often characterized by flare-ups and remissions. Many have ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 29-year-old male asked:
Dr. Clarence Grim
56 years experience Endocrinology
Amoxicillin allergy.: 29 F asks if 875 mg amoxicillin bid cause face flushing? No rash just red face. ANS: YES. So tell the Dr. who gave it to you and see them or send pict ... Read More
A 54-year-old male asked:
Dr. Jamie Pollock
16 years experience Family Medicine
Yes and no: "flushing" can be associated with blood pressure elevation, as can headaches, vision changes, fatigue to name a few others. However, emotion ... Read More
4
4 thanks
A 17-year-old female asked:
Dr. Walter Exon
47 years experience Pediatrics
Allergic conjunct.: sounds like allergic conjunctivitis. you might try otc cromolyn eye drops, but prescription eye drops may work better.
2
2 thanks
A 55-year-old female asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
Allergy: You are allergic to some component in the cream. Use antihistamines until it goes away and see an allergist to determine what it is in the cream that ... Read More
A 43-year-old member asked:
Dr. Jay Bradley
17 years experience LASIK Surgery
Allergic reaction: Your description sounds like an alllergic reaction. Try taking oral allergy meds. If no improvement or worsening, see a regular doctor.
1
1 thank
A 25-year-old female asked:
Dr. Richard Zimon
58 years experience Internal Medicine
No: Unlikely that the Imuran (azathioprine) is causing your symptoms but YOU MUST discuss these symptoms with the Doctor who prescribed it! Its VERY impor ... Read More
A 16-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
See doctor: If your throat is closing in, it would be best for you to consult your doctor ASAP. If you have any sensation of choking, rush to the ER.
A 39-year-old member asked:
Dr. Morris Westfried
45 years experience Dermatology
Rosacea?: This could represent rosacea or sensitive face. Some people have superficial blood which causes redness. Topical eucerin redness relief, finance or il ... Read More
A 49-year-old member asked:
Dr. Robert Strimling
30 years experience Dermatology
Red pimples on face: Sounds like rosacea or seborrheic dermatitis or a combination of the two. See a dermatologist for an accurate diagnosis and treatment suggestions.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month